# SDR DLM88091862

- Difficulty date: November 26, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 53,842 hours, 41,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP.  RE-TERMINATED WIRING AT SEAT 18CD AND 23CD UNDER SEAT.  CONNECTOR FOR SEAT LIGHTS - OPS CHECKS GOOD.
